Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

144 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Side effects of shaking penies

Premium Questions

doctor1 MD

approximately 2 or more yrs ago to help with my legs and arms shaking and jerking while trying to sleep, by my internist. Lately the shaking has been occuring but not as much as before. ...

doctor1 MD

From about three weeks I had some flue and I took Tavacin 500mg ( Levofloxacin ) and was surprised after 3 days there was a wound on the front of the penis(right side) I put the fucicort ointment for two ...

doctor1 MD

I have been cut back from 40 mg to 30 on lisiniprol. what are the side effects. I have been nauseous, nerves chills and even shaking is this normal and how long will it last ...

doctor1 MD

Hi, I am a little worried that I am developing a reaction to hthe antiobiotic I am on, Bioxin. Started Thursday night for sinus infection . Today I am shaking each time I move around. My movement ...

doctor1 MD

I had aortic valve replacement 8 days ago, had a-fib three nights in a row put on warfarin had violent shaking lasting 15 minutes two days in a row. Doc s say they don t know the cause. Value ...

Public Forum Discussions

doctor1 MD

Sir i am 21years old and having habit of penis shaking 2 to 3 times in day can it directly affects on my body growth (including weight & muscle size,bones)? and now at this time my body is to weak and i ...

doctor1 MD

Hallo I am male 23 yrs.I have a habit of shaking penis by hand every night. I am unmarried. Does this practice will cause to loose my sexual attraction in future. and I have pimples in my face does this habit ...

doctor1 MD

the head of my penis it feels sticky and clammy although after a while it becomes dry and smooth. It may always have been like this but i cant shake the feeling that its not normal? ...

doctor1 MD

Is it harm our health or our penis when we masturbate daily? i m 20 and 165 cm. ...

doctor1 MD

, in the three years I ve been smoking whenever I stop smoking then start again I feel as if I m shaking but my body doesn t move. I don t get sick or headaches but I will get the shaking sensation whilst smoking ...

doctor1 MD

I have been using daktacort on my penis as the foreskin and helmet becomes itchy and thrushy and red and tge underside if my penis makes my urine spray sometimes i had the cream prescribed by the GP ...

doctor1 MD

I was experiencing ithching on my penis so I applied savlon to it. I for got to dilute Savlon. after 2-3 hours i had a burning sensation and my penis had swollen up . I am scared . I would appreciate ...

doctor1 MD

home today and she was sleeping and visibly shaking in her sleep. She was difficult to rouse ... that I have noticed the shaking, although I have felt it when picking her up or petting her ...

doctor1 MD

Hi, I am currently taking Amitriptyline and I was having a few sideeffects such as infrequent shaking (Only 1 time) dizzieness and headaches. I am on 20MG I was instructed by my doctor to stop ...

doctor1 MD

glasses of water and some Gatorade. my body feels very shaking and it is scarying me. is this a withdraw ...

Mobile Questions and Answers

doctor1 MD

Psychological sexual issues and damage to expansile tissue

doctor1 MD

Hi, No it is completely normal. Shaking penis or masturbation is completely normal. Don't worry.

doctor1 MD

all weight loss products are prone to side effects